# SDR MALA000752

- Difficulty date: December 8, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 5LN
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CB L7 (EMERGENCY CABIN POWER POPPED AND WOULD NOT RESET.  EMERGENCY LIGHTS CAME ON & STAYED ON.  RECYCLED WITH THE SAME PROBLEM.MAINTENANCE REPLACED 5LN SWITCH IAW SF340 AMM.  ALL CHECKS   GOOD.
